# SDR WX0500042

- Difficulty date: May 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 25-60-00.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
